To refer to this page use:
|Abstract:||We give necessary and sufficient topological conditions for a simple closed curve on a real rational surface to be approximable by smooth rational curves. We also study approximation by smooth rational curves with given complex self-intersection number.|
|Electronic Publication Date:||28-Mar-2016|
|Citation:||Kollar, Janos, Mangolte, Frederic. (2016). APPROXIMATING CURVES ON REAL RATIONAL SURFACES. JOURNAL OF ALGEBRAIC GEOMETRY, 25 (549 - 570. doi:10.1090/jag/658|
|Pages:||549 - 570|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||JOURNAL OF ALGEBRAIC GEOMETRY|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.